Linear Inequalities for Bounded Products of Variables

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00769667
Contributor : Andrew J. Miller <>
Submitted on : Wednesday, January 2, 2013 - 10:13:28 PM
Last modification on : Thursday, July 4, 2019 - 12:00:04 PM

Identifiers

  • HAL Id : hal-00769667, version 1

Citation

Andrew J. Miller, Pietro Belotti, Mahdi Namazifar. Linear Inequalities for Bounded Products of Variables. SIAG/OPT Views and News, 2011, 22 (1), pp.1-8. ⟨hal-00769667⟩

Share

Metrics

Record views

225